# SDR UPS01235799

- Difficulty date: April 20, 2001
- Submitted: May 4, 2001
- Operation: Air carrier
- Aircraft: N930UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19096
- Aircraft time: 55,039 hours, 41,300 cycles
- System (JASC): 5755 · Spoilers
- Part: Support
- Condition: Corroded
- Location: Nr 7 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, NR 7 SPOILER, I/B END HINGE SUPPORT ATTACHED TO SPOILER SUPPORT BEAM I S CORRODED BEYOND LIMITS.  /BEND HINGE REPLACED IAW SRM 51-30-02
